# SDR 08FDEA03203

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534639
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 750 RBL 8 HAS CORROSION.  CORROSION FOUND EXCEED SRM LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-10-02 AND SRM 51-40-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
